MathSciNet Relay Station
MathSciNet bibliographic data
MR660187 60H05 (58G32)
Gaveau, Bernard; Trauber, Philip L'intégrale stochastique comme opérateur de divergence dans l'espace fonctionnel. (French) [The stochastic integral as divergence operator in the function space] J. Funct. Anal. 46 (1982), no. 2, 230–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement